Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 391, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 1:57 PM EDT for Butts County, Henry County, Newton County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 1:57 PM EDT (17:57 UTC)
- Expired
- Jul 5, 2008, 2:26 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Henry County, GA, Newton County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:00 PM EDT | HAIL 0.75 | Mcdonough, GA | HAIL LASTED APPROXIMATELY 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 051757 SVRFFC GAC035-151-217-051845- /O.NEW.KFFC.SV.W.0391.080705T1757Z-080705T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EDT SAT JUL 5 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BUTTS COUNTY IN CENTRAL GEORGIA SOUTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA SOUTH CENTRAL NEWTON COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 245 PM EDT * AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FLIPPEN...MOVING EAST AT 11 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUELLA...BLACKSVILLE...MCDONOUGH...LOCUST GROVE AND FINCHERVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3344 8385 3329 8399 3340 8430 3352 8419 TIME...MOT...LOC 1757Z 266DEG 10KT 3347 8422 $$
1 follow-up statement
000 WWUS52 KFFC 051826 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 226 PM EDT SAT JUL 5 2008 GAC035-151-217-051836- /O.CAN.KFFC.SV.W.0391.000000T0000Z-080705T1845Z/ BUTTS GA-HENRY GA-NEWTON GA- 226 PM EDT SAT JUL 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NEWTON... SOUTHERN HENRY AND NORTH CENTRAL BUTTS COUNTIES IS CANCELLED... OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCUST GROVE...WORTHVILLE...OLA...FINCHERVILLE AND JENKINSBURG. THE SEVERE THUNDERSTORM HAS MOVED OUT OF SOUTH CENTRAL NEWTON ... SOUTHERN HENRY AND NORTH CENTRAL BUTTS COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3344 8385 3329 8399 3340 8430 3352 8419 TIME...MOT...LOC 1826Z 266DEG 10KT 3348 8412 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:25 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 5, 11:25 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUL 5 2008 .UPDATE... MORNING SOUNDINGS SHOW DEEP TROPICAL MOISTURE IN PLACE WITH MODERATE INSTABILITIES OF 2000-3000 CAPES AND -5 LIS PROGGED BY EARLY AFTERNOON. SATL WATER VAPOR SHOWS WEAK DISTURBANCES TRACKING THRU THE BASE OF A LONGWAVE TROUGH NEARLY OVERHEAD. LATEST RADAR SHOWS A CLUSTER OF STORMS OVER CENTRAL ALABAMA AND QUICKLY MOVING EASTWARD. ALL ABOVE SUGGEST AN UPDATE TO INCREASE RAIN CHANCES THIS AFTERNOON IS WARRANTED. WILL SHOW 50-60% RAIN CHANCES FOR MOST AREAS...WITH HIGHER POPS GENERALLY ALONG AND SOUTH OF A CARROLLTON TO SPARTA LINE. WILL ALSO TWEAK HIGHS DOWN A DEGREE OR SO OVER THE SOUTH AND SOUTHEAST REACHES OF THE FORECAST AREA WHERE MID 90S ARE CURRENTLY ADVERTISED. THE DEEP MOISTURE AND WARM MID LEVEL AIR WILL ALL SERVE TO HINDER STRONG DOWNBURST WIND AND HAIL THREAT TODAY. HOWEVER... COULD SEE ISOLATED STRONG PULSE STORMS WITH WIND GUST OF 35-40 MPH. /39 ---------------------------PREVIOUS DISCUSSION--------------- .SHORT TERM /TODAY THROUGH MONDAY/... SOME DISCREPANCIES NOTED IN SHORT TERM MODELS HANDLING OF LONG WAVE TROUGH OVER THE EASTERN U.S. NAM DEVELOPS LOW DEEPER AND FURTHER SOUTH THAN GFS/ECMWF. NAM INITIALIZED WEAK IMPULSE ASSOCIATED WITH SHOWERS MOVING ACROSS NORTHERN ALABAMA BETTER THOUGH AND HAVE TAKEN A BLEND OF MODELS LEANING TOWARD NAM IN THE EARLIER PERIODS AND TOWARD GFS SOLUTION BY END OF SHORT TERM AS IT SHUNTS UPPER DYNAMICS NORTHWARD...BUILDING THE UPPER RIDGE WESTWARD ON MONDAY. FOR TODAY...WEAK IMPULSE MOVING ACROSS NORTHERN ALABAMA WILL SHIFT SHOWERS INTO NORTH GEORGIA THROUGH THE MORNING HOURS. GOOD MOISTURE REMAINS OVER THE AREA WITH PWS NEAR 1.85 AND SHOULD SEE ANOTHER ROUND OF AFTERNOON/EVENING THUNDERSTORMS DEVELOP. AN ISOLATED STORM COULD PULSE TO SEVERE CRITERIA...AS CAPES WILL BE IN THE 2000-3000 RANGE WITH LIFTED INDICES OF -4 TO -6 BUT ORGANIZED SEVERE IS NOT EXPECTED THIS AFTERNOON. AS THE LOW ROTATES ACROSS PORTIONS OF THE FORECAST AREA TONIGHT...SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION...SIMILAR TO THIS AFTERNOON EXPECTED. AS THE UPPER RIDGE BUILDS IN ON MONDAY CONVECTION SHOULD BECOME MORE ISOLATED IN NATURE. TOOK A BLEND OF MAV/MET TEMPERATURES THROUGH THE SHORT TERM BASED UPON LOCAL BIASES. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL RIDGE CONTINUES TO INFLUENCE THE WEATHER PATTERN ACROSS THE SOUTHEAST THROUGH THE EXTENDED PERIODS. DEEP SOUTHWEST FLOW WILL KEEP ENOUGH GULF MOISTURE ACROSS THE FORECAST AREA THAT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO TOO MANY CHANGES TO EXTENDED PERIODS. && .AVIATION... FEW SHOWERS SKIRTING ACROSS PORTIONS OF NORTH GEORGIA THIS MORNING...SHOULD STAY NORTH OF METRO ATL TAF SITES. AT BEST MAY HAVE TO CARRY VCSH AT RYY FOR AN HOUR OR SO THIS MORNING. LOOK FOR SCT TSTORMS TO DEVELOP THIS AFTERNOON (MAINLY AFTER 17Z)...AS HEATING BECOMES A MAJOR PLAYER. OTHERWISE LOOK FOR VARYING AMOUNTS OF MAINLY MID/HIGH CLOUDS ACROSS THE THE COUNTY WARNING AREA THROUGH MID MORNING...THEN SCT TO BKN CU IN THE 5 TO 6 THSD FT RANGE DEVELOPING LATE MORNING AND INTO THE AFTERNOON. VSBYS GENERALLY UNRESTRICTED EXCEPT POSSIBLY LOWERING TO AROUND 5 MILES IN FOG/HAZE AT FAVORED LOCATIONS UNTIL AROUND 13Z....THEN POSSIBLY 1 TO 3 MILES IN TSTORMS THIS AFTERNOON. SOUTHWEST WINDS 8 TO 10 KTS LOOK GOOD FOR MUCH OF THE PERIOD...EXCEPT STRONGER/GUSTY IN AND AROUND TSTORMS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 67 86 68 89 / 40 40 40 30 20 ATLANTA 88 70 85 69 86 / 30 30 30 30 20 BLAIRSVILLE 82 63 83 60 86 / 40 40 30 30 20 CARTERSVILLE 88 65 87 65 88 / 40 30 30 30 20 COLUMBUS 91 71 89 70 92 / 30 30 40 30 20 GAINESVILLE 85 67 85 67 88 / 40 40 40 30 20 MACON 91 71 89 69 91 / 40 40 40 30 30 ROME 89 68 92 67 93 / 40 30 30 20 20 PEACHTREE CITY 89 66 86 66 87 / 30 30 30 30 20 VIDALIA 96 70 89 70 91 / 30 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 521 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE AFTERNOON AND EVENING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 12:23 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EDT SAT JUL 5 2008 GAZ033-044-045-051700- 1223 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN FULTON AND DEKALB COUNTIES UNTIL 100 PM EDT... AT 1223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST POINT...AND MOVING EAST AT 24 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SOUTH CENTRAL FULTON AND INTO DEKALB COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE EAST POINT...ATLANTA...TURNER FIELD...PIEDMONT PARK...GRANT PARK...DRUID HILLS...GRESHAM PARK... DECATUR... PANTHERSVILLE...SCOTTDALE...AVONDALE ESTATES...BELVEDERE PARK AND CLARKSTON.
Special weather statement, Jul 5, 1:00 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 PM EDT SAT JUL 5 2008 GAZ055-051730- 100 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS AND FREQUENT LIGHTNING IN CLAYTON COUNTY UNTIL 130 PM EDT... AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FOREST PARK...AND MOVING EAST AT 20 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM AS IT MOVES ACROSS CLAYTON COUNTY THROUGH 130 PM. SOME LOCATIONS IN THE PATH OF THIS STORM ARE...RIVERDALE... FOREST PARK...MORROW...LAKE CITY AND CONLEY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 5, 1:07 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 107 PM EDT SAT JUL 5 2008 GAZ079-089>091-051730- 107 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES UNTIL 130 PM EDT... AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR BOX SPRINGS TO NEAR MANTA...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF CHATTAHOOCHEE... MARION... MUSCOGEE AND TALBOT COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAMESTOWN...BOX SPRINGS...CUSSETA...MANTA...JUNIPER... OAKLAND... BRANTLEY...BERGINSVILLE...JUNCTION CITY...GENEVA AND BUENA VISTA.
Special weather statement, Jul 5, 1:26 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 126 PM EDT SAT JUL 5 2008 GAZ046-057-051800- 126 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN HENRY AND ROCKDALE COUNTIES UNTIL 200 PM EDT... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR WHITEHOUSE TO NEAR STOCKBRIDGE...AND MOVING EAST...SOUTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS HENRY AND ROCKDALE COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOCKBRIDGE...WHITEHOUSE...FLIPPEN AND MCDONOUGH.
Special weather statement, Jul 5, 1:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 134 PM EDT SAT JUL 5 2008 GAZ048-051800- 134 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN NEWTON COUNTY UNTIL 200 PM EDT... AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM ABOUT 7 MILES SOUTHWEST OF ALMON...AND MOVING EAST...SOUTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND SOUTH NEWTON COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ALMON...PORTERDALE AND COVINGTON.
Special weather statement, Jul 5, 1:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EDT SAT JUL 5 2008 GAZ080-051830- 157 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN TAYLOR COUNTY UNTIL 230 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHARING...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTING AND PEA SIZE HAIL ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RUPERT...CHARING...BUTLER...POTTERVILLE AND REYNOLDS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Wilcox | 28 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 30 min |
| Jul 5, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 51 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 26 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 38 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.